MathSciNet Relay Station
MathSciNet bibliographic data
MR2970362 65M06 (26A33 35R11)
Yuste, Santos B.; Quintana-Murillo, Joaquín A finite difference method with non-uniform timesteps for fractional diffusion equations. Comput. Phys. Commun. 183 (2012), no. 12, 2594–2600.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement